# SDR DL72S982053

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 652163361
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD AFT CLOSE OUT RIB CRACKED AT LWR AFT CORNER.  DAMAG REPAIRED PER MM 57-52-0 ON SHOP ORDER 582612.
